You EF% is good so your heart is working efficiently still. It is normal for it to go up or down over the years based on your conditioning at the time. I suspect yours is a little lower due to your hypokinesis which could be due to previous muscle damage, a viral infection in your heart muscle, excess alcohol consumption or even some medications. It is also possible to be read incorrectly so there is usually some follow up testing such as a stress test. The grade I diastolic dysfunction means that your left ventricle does not relax enough to fill properly in that phase of the heart beat. That is also a condition that changes with conditioning and is not a dangerous condition.
You need to work closely with your doctor to understand your underlying condition to the hypokinesis. Everything you mention can be treated so don't get too worked up, this could be nothing. Are you experiencing any symptoms like chest pain, SOB ect?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.